# SDR DHL200071774D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Te Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, NR 3 FLAP JACK SCREW FAIRING IS CRACKED AT MOUNT HOLE.  STOP DRILLED CRACK PER B727 SRM 51-10-1.  INSTALLED DOUBLER AT NR 3 FLAP JACK SCREW FAIRING PER B727 SRM 51-40-2 FIG 1.  REF: N/R 1610..
